research centers


Search results: Found 6

Listing 1 - 6 of 6
Sort by

Article
CERTAIN TYPES OF GENERALIZED CLOSED SETS

Author: Najlae Falah Hameed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2009 Volume: 12 Issue: 3 Pages: 144-150
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

AbstractIn this paper, we introduce and study new types of generalized closed subsets of topological space, and we will summarize the relationships between them and we will proved every pointed on it. Also we will introduce and study new types of continuous functions on it, also, we will summarize the relationships between them, and proved every pointed on it. Several properties of these concepts are proved.


Article
On gKc-Spaces
gKcحول فضاءات

Authors: Dr. Arkan J. Mohammed --- Dr. Haider J. Ali
Journal: journal of the college of basic education مجلة كلية التربية الاساسية ISSN: 18157467 Year: 2012 Volume: 18 Issue: 75 / ملحق Pages: 9-15
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

This paper is devoted to introduce new concepts so- called gKc-space, minimal gKc-space and locally gKc-space. Several various theorems about these concepts are proved. Further properties are stated as well as the relationships between these concepts with another types of KC-spaces are investigated

في هذا البحث قدمنا مفاهيم جديدة وهي الفضاءات gKc ،الفضاءات gKc الاصغرية و الفضاءات gKc المحلية.عدد من المبرهنات حول هذه المفاهيم قد برهنت. بالاضافة الى ذلك درسنا العلاقات والخصائص بين هذه الفضاءات المختلفة فيما بينها من جهة ومن جهة اخرى مع الفضاءات KC .


Article
Feebly Generalized Closed Mappings
التطبيقات المغلقة الاعم الضئيلة

Author: Dalal Ibraheem Resan دلال ابراهيم رسن
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2011 Volume: 3 Issue: 1 Pages: 1-9
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

The main purpose of this paper is to study feebly generalized closed mappings , we proved several results about that by using some concepts of topological as fg-closed sets,gf-closed sets, feebly closed sets , feebly open sets , g-closed sets, feebly regular and feebly normal .

: الغرض الرئيسي من هذا البحث هو دراسة التطبيقات المغلقة الاعم الضئيلة وقد تم برهان عدد من النتائج حول ذلك باستخدام بعض المفاهيم التبولوجية كالمجموعات المغلقة الضئيلة الاعم والمجموعات المغلقة الاعم الضئيلة والمجموعات المغلقة الضئيلة والمجموعات المفتوحة الضئيلة والمجموعات المغلقة – g والمنتظم الضئيل والسوي الضئيل .


Article
On t*-Generalized Compact and t* -Generalized C-Compact Mappings

Author: Shymaa Hussain Salih
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2012 Volume: 30 Issue: 6 Pages: 1017-1028
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

This paper, will introduce some types of compact mapping calledt * - generalized compact mapping by using t * - generalized compact setsand giving some properties of their mappings, Moreover, showing therelationship between these types.


Article
Generalization of FuzzyContra- Continuous Functions in Fuzzy Topological Space
تعميم الدوال المستمرة العكسية الضبابية في الفضاءات التبولوجية العكسية

Author: Salim dawood Mohisn سالم داود محسن
Journal: journal of al-qadisiyah for pure science(quarterly) مجلة القادسية للعلوم الصرفة (فصلية). ISSN: 19972490 Year: 2013 Volume: 18 Issue: 4 Pages: 106-116
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

in this paper, we devoted the generalization of some types of fuzzy contra-continuous functionsnamely fuzzy contra-g-continuous with study and discussion some properties of these types, also we shows relationships between these types.

هذا البحث تبنى تعميم انواع من الدوال المستمرة العكسية الضبابية تسمى الدوال المستمرة العكسية -g-الضبابية مع دراسة ومناقشة خواص هذه الانواع بالاضافة الى اثبات العلاقة بين هذه الانواع.


Article
On generalized b*-Closed Sets In Topological Spaces
حول المجموعات المغلقة بالنمط –gb*

Author: Zinah T. ALhawez زينة طه الحويز
Journal: Ibn Al-Haitham Journal For Pure And Applied Science مجلة ابن الهيثم للعلوم الصرفة والتطبيقية ISSN: 16094042 Year: 2015 Volume: 28 Issue: 3 Pages: 204-213
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we introduce and study the concept of a new class of generalized closed set which is called generalized b*-closed set in topological spaces ( briefly .g b*-closed) we study also. some of its basic properties and investigate the relations between the associated topology.

يعرض هذا البحث دراسة مفهوم جديد من المجموعات المغلقة يسمى المجموعات المعممة المغلقة gb* في الفضاءات التبولوجية كما نقوم بدراسة بعض الخصائص الأساسية، ودراسة العلاقات بينها وبين المجموعات المغلقة في الفضاء التبولوجي

Listing 1 - 6 of 6
Sort by
Narrow your search

Resource type

article (6)


Language

English (5)

Arabic (1)


Year
From To Submit

2015 (1)

2013 (1)

2012 (2)

2011 (1)

2009 (1)